Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is Neurological vision loss and how can it be cured ?

i have a neuro problem in which when i enter in day light, my eys gets filtters and previously i used to get fits due to this. the whole body got tightened. i consulted with Doctor dinesh sareen, a well known neurologist . he asked me to take epilex chrono 500 and lametec 50 every day. i am taking this medicine for a long time but some times when i skip the medicine to see that i got recovered , then i get the same problem. although i do not get fits any more but my body gets shock in day light some times and at that time my cornea of eyes gets at back side due to which i can not see at that time. kindly suggest the corrective plan. i m in very much need to cure this disorder!!!
Asked On : Fri, 25 Feb 2011
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hello, Welcome to HCM,
You must properly get assessesd if you are suffering from Epilepsy. The test for this condition is an EEG and an MRI scan of the Brain and a Neurologist will be able to advise on the treatment in the long term.
Answered: Tue, 9 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor